Our partner

Sustanon 250

An open discussion on trans gender.

Sustanon 250

Postby Decry » Thu Aug 20, 2015 12:44 pm

I have been injecting sustanon 250 for over a year now, but six weeks ago my dosage was increased. It was only upped by a half ml, but I have noticed new and persistent side effects. My leg muscles ache for days after the shot - the discomfort being bad enough that I can’t exercise my legs at the gym, which has messed up my whole routine.

I’ve also noticed small, colourless bumps on my skin that are very itchy. They’re tiny and barely visible, somewhat like heat spots and I’ve found them on the palms of my hands, my arms, my shoulders and my hips. They disappear after a day, then return.

I know this isn’t the most active forum, but if anyone has ever upped their dosage of Sustanon or another T shot, have you experienced something similar?
User avatar
Decry
Consumer 0
Consumer 0
 
Posts: 19
Joined: Wed Aug 19, 2015 10:14 pm
Local time: Fri Dec 04, 2020 1:28 am
Blog: View Blog (0)


ADVERTISEMENT

Re: Sustanon 250

Postby MasoCat » Wed Nov 16, 2016 12:06 pm

I have experienced something similar.

Your best bet would be to talk with whomever prescribed you the increased dosage. I have the issue with my legs, but I was told it was a fairly common side effect on Sustanon. I also have the bumps, however, they usually are mostly around the injection site, and they are not itchy, just painful to the touch.

If you have your injections administered by a nurse, you could also ask them if they are familiar with sustanon injections and the related side effects.
PM me for DX information if for some reason you need it.
24 / bisexual / trans man / UK
MasoCat
Consumer 5
Consumer 5
 
Posts: 136
Joined: Wed Nov 16, 2016 10:42 am
Local time: Fri Dec 04, 2020 1:28 am
Blog: View Blog (0)


Return to Trans Gender

Who is online

Users browsing this forum: No registered users and 1 guest